Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Is it normal to have pain and lump on the area with series of injections ?

Hello doctor I m 21 yr old.I was attacked TYPHOID for the last 10 days. Now I feel I have recovered.During my medication I got nearly 5 to 6 injections injected on my hip. Now I feel pain in the injected area and can feel a lump like thing on either sides.Is it something serious or it will go away on its own??? Please answer.I m a little worried.
Asked On : Sun, 8 Apr 2012
Answers:  2 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to HCM
First of all I want to know the name of the medication and duration you received via intramuscular route.Usually diagnosed case of typhoid needs at least one week (sometimes two weeks) antibiotic medication(oral or injection).another thing is that when long duration of injection is need it should be given via intravenous route not intramuscular as it may cases severe pain and intramuscular injection is less effective.
Now about the lump formation it is quite common for intramuscular injections and usually needs no treatment as it is self limiting most of the time.
Thanking you.
Answered: Mon, 16 Apr 2012
I find this answer helpful
  User's Response
please consult with general surgeon.he /she will be able to guide you toward the matter of cure of problem,there seems to be some infection in injuction area. I think this soformed perhaps can not vanish without any evasive procedures.
dr.mohsin madni
Answered: Sun, 15 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor